# SDR CALA040067A

- Difficulty date: October 8, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N16310
- Make and model: Boeing 7373T0
- Aircraft serial: 23361
- Aircraft time: 55,273 hours, 29,930 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498156
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT IS CORRODED AT STA 1006-1016. INSTALLED NEW STRINGER PER SRM 51-10-02.
